MathSciNet Relay Station
MathSciNet bibliographic data
MR1926670 (2004e:12006) 12H05 (12F12)
Crespo, T.; Hajto, Z. Differential Galois realization of double covers. Ann. Inst. Fourier (Grenoble) 52 (2002), no. 4, 1017–1025.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement